Welcome to the Quilting Board!

Already a member? Login above
loginabove
OR
To post questions, help other quilters and reduce advertising (like the one on your left), join our quilting community. It's free!

Results 1 to 10 of 10

Thread: Manogram Question?

  1. #1
    Senior Member MisDixie's Avatar
    Join Date
    Oct 2010
    Location
    Hay River NWT Canada
    Posts
    706

    Manogram Question?

    Hey, I have had a 6 of these over the past years, but I have not had this happen before... anyone else out there have the itcty boob/nipple thing going on after a mamogram? And if so what the heck did you do to calm it down. I have tried all my tricks
    Sorry if this is an off limits request, but I can't get in touch with my best friend the nurse, lol.
    Thanks MisDixie

  2. #2
    Super Member
    Join Date
    Dec 2010
    Location
    Chula Vista CA
    Posts
    3,240
    I never had any itching but plenty of pain. My MD thought I was exaggerating until he saw I actually had bruising once. And then realized I kept having them the week before my period.

    It if is an allergic type reaction I would recommend taking a Benadryl (sp) tablet.

  3. #3
    Senior Member MisDixie's Avatar
    Join Date
    Oct 2010
    Location
    Hay River NWT Canada
    Posts
    706
    Oh, pain, yes been there and did that, and in the past I did get some bruising. I am past the period years ago, so I don't know what this itching is about. This has been going on for about 6 weeks. I do have skin allergys and I didn't think about that. Thanks for the input quitltingcandy. Oatmeal baths and creams on the adgenda! Thanks

  4. #4
    Senior Member Connie M.'s Avatar
    Join Date
    Sep 2011
    Location
    Western Montana
    Posts
    384
    I have had some itching in the past and kind of figured it could be because the skin is stretched so much it makes tiny tears which cause the itch. Hydrocortizone cream fixed me up in no time,. Benadryl would probably help too.

  5. #5
    Super Member auntpiggylpn's Avatar
    Join Date
    Jun 2011
    Location
    Michigan. . .FINALLY!!!!
    Posts
    6,917
    Blog Entries
    1
    You are probably suffering an allergic reaction to the what ever they use to clean the machine between patients. You can try some Benadryl (if you aren't allergic to it) and some cortisone cream or anti itch cream to your breast and nipple. If it continues or a rash occurs, I would contact your doctor.
    No one has ever become poor by giving. - Anne Frank
    Darkness cannot drive out darkness; only light can do that. Hate cannot drive out hate; only love can do that. - Martin Luther King, Jr.

    http://www.etsy.com/shop/TheQuiltedPig

  6. #6
    Super Member jitkaau's Avatar
    Join Date
    Aug 2010
    Location
    Australia
    Posts
    3,988
    I Was in so much pain, with bruising, that I only have dopplers or ultrasound thingies now...

  7. #7
    Senior Member sewgray's Avatar
    Join Date
    Jun 2009
    Location
    Houston area
    Posts
    897
    Quote Originally Posted by auntpiggylpn View Post
    You are probably suffering an allergic reaction to the what ever they use to clean the machine between patients. You can try some Benadryl (if you aren't allergic to it) and some cortisone cream or anti itch cream to your breast and nipple. If it continues or a rash occurs, I would contact your doctor.
    Or maybe the little sticky things they put on your nipples.
    Lord, please keep your arm around my shoulder and your hand over my mouth.

  8. #8
    Super Member Jan in VA's Avatar
    Join Date
    Aug 2010
    Location
    Central Virginia in the Foothills of the Blue Ridge Mtns.
    Posts
    6,403
    Quote Originally Posted by MisDixie View Post
    Oh, pain, yes been there and did that, and in the past I did get some bruising. I am past the period years ago, so I don't know what this itching is about. This has been going on for about 6 weeks. I do have skin allergys and I didn't think about that. Thanks for the input quitltingcandy. Oatmeal baths and creams on the adgenda! Thanks
    The fact that you mention it's been going on for 6 weeks is a bit alarming. Have you heard from your mammography center, the doctor or nurse, or any other followup since the exam? If not please follow up with them to get your results right away.
    Other things to look at:
    Have you changed laundry detergent, skin soap, shampoo, or body cremes in the past 2 months?
    Are you using dryer sheets or other softener?
    Has your diet changed to include more dairy than usual?
    Is the type of heat in your house different than last winter?
    All could cause allergy/sensitivity reactions and can be handled as previously mentioned.

    Good luck in this interesting investigation.
    Jan in VA
    Jan in VA
    Living in the foothills
    peacefully colors my world.

  9. #9
    Power Poster nativetexan's Avatar
    Join Date
    Feb 2009
    Location
    1,ooo miles from home
    Posts
    13,341
    Blog Entries
    2
    I would call them or your Doctor and ask some questions. six weeks is too long.
    for itching i use Cortizone 10 cream or ointment.

  10. #10
    Senior Member MisDixie's Avatar
    Join Date
    Oct 2010
    Location
    Hay River NWT Canada
    Posts
    706
    Jan in VA you hit it. Change in detergent just before the mamogram and then a new to me body wash.
    Duh! I know better than that.
    I have done the oatmeal bath, benadryl and some cream. Much better all ready. Also have a call into the unit that takes the x-ray to find out what they use to clean the machine.
    Thanks all.
    MisDixie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

SEO by vBSEO ©2011, Crawlability, Inc.